DOI: https://doi.org/10.24144/2616-7700.2018.1(32).50-53

Про властивості частково впорядкованих множин MM-типу (1,3,5)

В. М. Бондаренко, М. В. Стьопочкіна

Анотація


Ми  вводимо поняття частково впорядкованої множини MM-типу P, де P --- фіксована част\-ково впорядкована множина, і обчислюємо коефіцієнт транзитивності для всіх частково впорядкованої множин $MM$-типу (1,3,5).

Повний текст:

PDF

Посилання


Gabriel P. Unzerlegbare Darstellungen~//

Manuscripta Math.~-- 1972.~-- vol. 6.~-- pp.~71--103.

Donovan P., Freislich M. R. The representation theory of finite

graphs and associated algebras~// Carleton Lecture Notes. -- 1973. -- no. 5. -- pp. 3--86.

Nazarova L. A. Representations of quivers of infinite type //

Izv. Akad. Nauk SSSR Ser. Mat.~ -- 1973. -- vol. 37, no. 4. -- pp. 752--791 (in Russian).

Drozd~Yu. A. Coxeter transformations and representations of partially ordered sets~//

Funkc. Anal. i Prilov{z}en.~-- 1974.~-- vol. 8, no.~3.~-- pp.~34--42 (in Russian).

Nazarova~L. A., Roiter~A. V. Representations of partially ordered sets~// Zap. Nauch. Semin. LOMI.~--

~--- vol. 28.~-- pp.~5--31 (in Russian).

Kleiner~M. M. Partially ordered sets of finite type~// Zap. Nauch. Semin. LOMI.~--

~--- vol. 28.~-- pp.~32--41 (in Russian).

Zavadskij A. G., Nazarova L. A. Partially ordered sets of tame type // Matrix problems,

Akad. Nauk Ukrain. SSR, Inst. Mat. -- 1977. -- pp. 122--143.

Nazarova L. A. Partially ordered sets of infinite type //

Izv. Akad. Nauk SSSR Ser. Mat. -- 1975. -- vol. 39, no. 5. -- pp. 963--991 (in Russian).

Bondarenko, V. M.; Polishchuk, A. M. On a criterion of positive definiteness for one class of infinite quadratic forms //

Nonlinear Oscillations. -- 2003. -- vol. 6, no. 1. -- pp. 1--12.

Bondarenko, V. M.; Polishchuk, A. M. On finiteness of critical Tits forms of posets //

Proc. Inst. Math. NAS Ukraine -- 2004. -- vol. 50. -- pp. 1061--1063.

Bondarenko, V. M. On (min, max)-equivalence of posets and applications to the Tits forms~//

Visn. Kyiv Univ., Ser. Fiz. Mat. -- 2005. -- no. 1. -- pp. 24--25.

Bondarenko~V. M., Styopochkina~M. V. On posets of width two with positive Tits form~//

Algebra Discrete Math.~-- 2005.~-- no.~2.~-- pp.~20--35.

Bondarenko~V. M., Stepochkina~M. V. (Min, max)-equivalence of partially ordered sets

and Tits quadratic form~// Analysis and Algebra Problems, Inst. Mat. NAS Ukraine. -- 2005.~-- vol. 2, no.~3.~-- pp.~18--58 (in Russian).

Bondarenko~V. M., Stepochkina~M. V. On finite posets of inj-finite type and their Tits forms~//

Algebra Discrete Math.~-- 2006, no.~2.~-- pp.~17--21.

Bondarenko~V. M., Stepochkina~M. V. On serial posets with positive-definite quadratic Tits form~//

Nonlinear Oscillations.~-- 2006.~-- vol. 9, no.~3.~-- pp.~312--316

Bondarenko~V. M., Stepochkina~M. V. (Min, max)-equivalency of posets and nonnegative Tits forms //

Ukrainian Math. J. -- 2008. -- vol. 60, no. 9. -- pp. 1349--1359.

Bondarenko~V. M., Stepochkina~M. V. Description of posets critical with respect to the nonnegativity of the quadratic Tits form //

Ukrainian Math. J. -- 2009, -- vol. 61, no. 5. -- pp.~734--746.

Bondarenko~V. M., Stepochkina~M. V. Coefficients of transitiveness of $P$-critical posets //

Analysis and application, Inst. Math. NAN Ukraine. -- 2017.~-- vol. 14, no.~1.~-- pp.~46--51.

Bondarenko V. V., Bondarenko V. M., Stepochkina M. V., Chervyakov I. V. 1-oversupercritical partially ordered sets with trivial group of automorphisms and min-equivalence. I.

Nauk. Visn. Uzhgorod. Univ., Ser. Mat. 2011. -- 22, no. 2. -- pp. 17--25. %% 20--29


Посилання

  • Поки немає зовнішніх посилань.


Copyright (c) 2019 В. М. Бондаренко, М. В. Стьопочкіна